# SDR DLL14992576

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1608989163
- Condition: Corroded
- Location: Bs 1715
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH AN AREA OF CORROSION BETWEEN FS 1710 & 1720 AT STRINGER 39.  THE CORROSION WAS CENTERED AROUND THE EXISTING TITANIUM TEAR STRAP.  THE CORROSION WAS CUT OUT OF THE SKIN WITH A 8 X 4 CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER PER ER/A 368769-14, REV A.
